# SDR DALA2024052405507

- Difficulty date: May 22, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Crgo Thshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CORROSION LEVEL 2 AT FORWARD CARGO BAY DOOR THRESHOLD WEB. CORRECTIVE ACTION: REPLACED FWD CARGO BAY DOOR THRESHOLD WEB IAW B737 SRM 51-40-02-0G, 51-40-05-0G AND BOEING DRAWING# 143A8330 REV: A. (LP 0356992)
